# SDR R61A2021090900721

- Difficulty date: August 14, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 35,524 hours, 27,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Frms 86-87 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED L BRACKET AT FRAME 86- 87 STRINGER 27R. REMOVED AND REPLACED ''L'' INTERCOASTAL BRACKET AT FRAME 86- 87 STRINGER 27R REFER SRM 51-40-08.
